Beschränkte divergente Folgen und reguläre Matrizen

H., Raff

Mathematische Zeitschrift (1933)

  • Volume: 36, page 1-34
  • ISSN: 0025-5874; 1432-1823

How to cite


Raff, H.,. "Beschränkte divergente Folgen und reguläre Matrizen." Mathematische Zeitschrift 36 (1933): 1-34. <>.

author = {Raff, H.,},
journal = {Mathematische Zeitschrift},
keywords = {series, Fourier series, almost periodic functions},
pages = {1-34},
title = {Beschränkte divergente Folgen und reguläre Matrizen},
url = {},
volume = {36},
year = {1933},

AU - Raff, H.,
TI - Beschränkte divergente Folgen und reguläre Matrizen
JO - Mathematische Zeitschrift
PY - 1933
VL - 36
SP - 1
EP - 34
KW - series, Fourier series, almost periodic functions
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.